# SDR CALA2013110892763

- Difficulty date: November 7, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N804UA
- Make and model: Airbus A319-131
- Aircraft serial: 759
- Aircraft time: 53,228 hours, 21,446 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Jumper
- Condition: Installed
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT CHECK TEST FAILS, FAULT CODE, EPSU EXIT LOAD FWD LT ATA 33-51-38.  SUSPECT MED 1L SLIDE NEEDS REPLACEMENT.  INSTALLED NEW EPSU 565-6758, NO HELP.  MED SLIDE PCN 649-9130.  INSTALLED JUMPER AT DOOR 1L SLIDE IAW MT33-001 & TEST PASSED.
